# SDR ASAA0852971

- Difficulty date: May 17, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,210 hours, 656 cycles
- Engine: Cfmint CFM567B27
- Engine time: 2,210 hours, 656 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM567B27
- Part serial: 895978
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 2,210 hours, 656 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL CONSUMTION AT .61 NR 2 ENG OIL CONSUMTION AT ALERT.  AIRCRAFT RESTRICTED FROM ETOPS
SERVICE UNTIL OIL CONSUMPTION WITHIN LIMITS.  INSPECTED INLET EXHAUST AND DRAINS.  REF MM 71 71 00 PG 602, NO
SIGNS OF LEAKAGE.  OIL CONSUMPTION RATE IS NOW .20 BELOW ETOPS MAX CONSUMPTION RATE OF .60 ACFT IS NOW ETOPS CERTIFIED.
